# SDR CA071212014

- Difficulty date: December 11, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,102 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Strainer
- Part number: 704A34629013
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STRAINER WAS INSPECTED AND FOUND CONTAMINATED WITH PARTICLES FOREIGN MATTER AND SLIVERS OF MATERIAL FROM THE O-RING, P/N MS28775-016, WHICH WAS HARD AND BRITTLE.  THE MFG MM REQUIRES INSPECTION AND CLEANING OF THE STRAINER ONLY WHEN THE MANIFOLD IS REPLACED DURING A HYDRAULIC PUMP REPLACEMENT, THERE IS NO SCHEDULED INTERVAL FOR CLEANING.  ALL AC IN THE COMPANY FLEET WILL BE INSPECTED ON OR BEFORE THE NEXT 100 HOUR INSPECTION AND THIS TASK WILL BE ADDED TO 500 HOUR T-INSPECTION.  THE MFG TECH REP HAS BEEN INFORMED OF THE FINDINGS OF THIS INSPECTION. (TC NR 20071212014)
